Pathologies of the Brauer-Manin obstruction

File Description SizeFormat 
art%3A10.1007%2Fs00209-015-1565-x.pdfPublished version540.32 kBAdobe PDFView/Open
Title: Pathologies of the Brauer-Manin obstruction
Authors: Colliot-Thelene, JL
Pal, A
Skorobogatov, AN
Item Type: Journal Article
Issue Date: 1-Apr-2016
Date of Acceptance: 15-May-2015
URI: http://hdl.handle.net/10044/1/31303
DOI: http://dx.doi.org/10.1007/s00209-015-1565-x
ISSN: 1432-1823
Publisher: Springer Verlag (Germany)
Start Page: 799
End Page: 817
Journal / Book Title: Mathematische Zeitschrift
Volume: 282
Issue: 3
Copyright Statement: © The Author(s) 2015. This article is published with open access at Springerlink.com
Sponsor/Funder: Engineering & Physical Science Research Council (EPSRC)
Funder's Grant Number: EP/J005290/1
Keywords: General Mathematics
0101 Pure Mathematics
Publication Status: Published
Appears in Collections:Pure Mathematics
Mathematics



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

Creative Commonsx